# SDR VNAA2020080111103

- Difficulty date: July 31, 2020
- Submitted: August 2, 2020
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 9,992 hours, 9,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 4410
- Condition: Failed
- Location: Emergency Lights
- Part time: 22,125 hours, 21,158 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH EMERGENCY PACK NR 4 TURN ON BUT DIE 2 MINUTES AFTER TURNING ON. R & R THR NR 4 EMERGENCY POWER SUPPLY UNIT BATTERY IAW AMM 33-51-17-000/400-801. OPS CHECKED GOOD.
